# SDR ASOA2014112511790

- Difficulty date: November 22, 2014
- Submitted: November 25, 2014
- Operation: Air carrier
- Aircraft: N933EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 8022
- Aircraft time: 21,060 hours, 20,228 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Warning Message
- Condition: False Activation
- Location: Mlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: L

## Discrepancy

ON GO AROUND, RECEIVED GEAR DISAGREE AND NOSE DOOR OPEN , RAN QRH, MESSAGE CLEARED.  PULLED EMERGENCY GEAR HANDLE.  INTERROGATED PSEU AND MDC FOR FAULTS NOT LOGGED.  PERFORMED AN OPS CHECK OF LANDING GEAR SYSTEM IAW AMM32-30-00 AND 32-34-00, OPS CHECKED GOOD.  VERIFIED PROXIMITY SENSOR GAPS, ALL GOOD AT THIS TIME.  ACFT OK FOR SERVICE.
